# SDR SWAA2025101523874

- Difficulty date: October 12, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,753 hours, 14,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT NOT BLINKING.   FOUND AFT RT INBD FLASHLIGHT NOT PROPERLY SECURED.   REINSTALLED IAW AMM 25-64-00.  OPS CHECKED GOOD.
